advertisement
Question
Posted by: vnr | 2008/06/02

Pls help

During last month i consulted the gynae doc cause i would like to have a baby and he gave me clomid tablets with folic acid of which he advice me that i should start using them after my periods of which i did and after six days i had an intercouse. My problem is dat two days before my periods i had white thick discharge and the following it was light brown. My periods was painfull and heavy for a day and half and then dissapeared. Now im experiencing tiredness and headache. Pls advice........

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be a result of the Clomid. This can change your periods.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement